| Catalog Number |
SCM-485 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to d6a: implant date: only year was reported.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, rupture.
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade unknown or rupture".The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, h6.
Event or Problem Description
Later healthcare professional reported "grade 3 capsule contractor".This report is for the left side.The event of rupture was confirmed to not have occurred.Therefore, it will be unreported.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5 b7 d6b h6.
Event or Problem Description
The device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "capsular contracture or rupture".Later healthcare professional reported capsular contracture baker grade iii.This report is for the left side.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease, wear abrasion, voids and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.